MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP STRYKER NAV3I(TM) PLATFORM; NEUROLOGICAL STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP STRYKER NAV3I(TM) PLATFORM; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number 7700-800-000
Medical Device Problem Codes Device Handling Problem (3265); Intermittent Communication Failure (4038)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure at the user facility navigation equipment was unable to be registered and its use was canceled.The device had another patient's anatomy loaded which could cause an inaccuracy.The procedure was completed successfully without a clinically significant delay.No adverse consequences or medical intervention were reported.
 
Event or Problem Description
It was reported that during a procedure at the user facility navigation equipment was unable to be registered and its use was canceled.The device had another patient's anatomy loaded which could cause an inaccuracy.The procedure was completed successfully without a clinically significant delay; no adverse consequences or medical intervention were reported.
 
Additional Manufacturer Narrative
Update: d9, h3, h6.Device evaluation: follow-up report submitted to document device evaluation results.

Brand Name
STRYKER NAV3I(TM) PLATFORM
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
MDR Report Key11738756
Report Number3015967359-2021-00728
Device Sequence Number11868913
Product Code HAW
UDI-Device Identifier07613327004175
UDI-Public07613327004175
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number7700-800-000
Device Catalogue Number7700-800-000
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/01/2021
Supplement Date Received by Manufacturer07/28/2021
Initial Report FDA Received Date04/28/2021
Supplement Report FDA Received Date07/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1